# SDR DALA13024283136

- Difficulty date: May 19, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN LT SIDE, BETWEEN FR13 -16 +Y503, FLOOR SUPPORT HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00, FOUND OUT OF LIMITS IAW SRM 53-11-11, FIG 103.  R & R FLOOR SUPPORT IAW SRM 51-42-11 AND 51-44-11 AND TRM 53-21-01.
